# SDR JIKA2019062501

- Difficulty date: June 25, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N241DH
- Make and model: Swrngn SA227AT
- Aircraft serial: AT607B
- Aircraft time: 27,543 hours, 23,410 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 2781006001
- Condition: Cracked
- Location: Landing Gear
- Part time: 27,543 hours, 23,410 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAINTENANCE DISCREPANCY: THE PILOT REPORTED DURING CLIMB OUT FROM KCVG THAT BOTH LEFT AND RIGHT HYDRAULIC LOW PRESSURE ANNUNCIATORS ILLUMINATED. THE PILOT INFORMED ATC AND FOLLOWED PROCEDURE AND THEN CONTINUED TO KSUS. THEN PERFORMED A MANUAL LANDING GEAR EXTENSION, RECEIVING A (3 GREEN) DOWN AND LOCKED INDICATION.  THE PILOT DECLARED AN EMERGENCY AND LANDED IN KSUS WITHOUT INCIDENT. MAINTENANCE CORRECTIVE ACTION:  MAINTENANCE INSPECTED THE LANDING GEAR HYDRAULIC SYSTEM AND FOUND THE GEAR UP TUBE ASSEMBLY P\N 27-81006-001 CRACKED. MAINTENANCE REPAIRED THE TUBE ASSEMBLY BY PLACING A UNION IN THE LINE. MAINTENANCE SERVICED THE SYSTEM AND PERFORMED MULTIPLE GEAR SWINGS AND OPERATION OF THE LANDING GEAR WAS NORMAL.
